MAUDE Adverse Event Report: ACCESS DENTAL LAB SMILEDIRECTCLUB ALIGNER SYSTEM; SEQUENTIAL ALIGNER

ACCESS DENTAL LAB SMILEDIRECTCLUB ALIGNER SYSTEM; SEQUENTIAL ALIGNER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported a cracked crown while wearing the aligners, the customer was not able to provide the impacted tooth number.Medical intervention was not required.Aligner treatment was discontinued.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).
 
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to damaged crown (cracked dental restoration).

Brand Name
SMILEDIRECTCLUB ALIGNER SYSTEM
Common Device Name
SEQUENTIAL ALIGNER
Manufacturer (Section D)
ACCESS DENTAL LAB
1530 antioch pike
antioch TN 37013
Manufacturer Contact
john dargis
1530 antioch pike
antioch, TN 37013
7736774753
MDR Report Key14739024
Report Number3014658399-2022-00134
Device Sequence Number16697760
Product Code NXC
UDI-Device Identifier00850007728045
UDI-Public0100850007728045
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212496
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Initial Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexUnknown